# SDR UPS97424402

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG FUEL ODOR ON FLIGHT DECK STARTING AT ROTATION AND INITIAL CLIMB ODOR DISSIPATED AFTER PACKS TURNED ON REPEAT WRITE UP SEE PAGE 992546.  INSPECTED BEFORE, DURING AND AFTER FUELING E/E COMPARTMENT WING TO BODY FAIRINGS AIR CONDITIONING PACK BAYS NO FUEL SEAPS OR LEAKAGE NOTED.  SUBMITTER STATES, SUSPECT ODOR FROM PREVIOUS MAINT.
